# SDR CA100105004

- Difficulty date: December 25, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4741121
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) L ENGINE FIRE CAS MESSAGE DISPLAYED 20 MIN INTO FLIGHT. PILOTS SHUT DOWN LT ENGINE AND BLEW FIRE BOTTLE. ACFT RETURNED TO MSP.  LT ENG FIRE CAS MESSAGE STAYED UNTIL LANDING WHEN CAS MESSAGE CHANGED TO FIRE SYS FAULT. CUSTOMER INSPECTED LT ENG AND FOUND NO SIGN OF FIRE. SYS WOULD NOT TEST ON GROUND. CAS MESSAGES DISPLAYED ON GROUND APU FIRE, CARGO SMOKE, GEAR BAY OVHT, AND LAV SMOKE.  MDC REPORTED B3-006747 AN INTERNAL FAULT TO THE FIREX CONTROL UNIT HAS BEEN DETECTED. CHECK FIREX CONTROL UNIT. CUSTOMER HAS FIREX CONTROL UNIT, 2 FIRE BOTTLES AND 2 SQUIBS ON ORDER.
